Invariant Gibbs measures for the 2-d defocusing nonlinear wave equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 29 (2020) no. 1, pp. 1-26.

We consider the defocusing nonlinear wave equations (NLW) on the two-dimensional torus. In particular, we construct invariant Gibbs measures for the renormalized so-called Wick ordered NLW. We then prove weak universality of the Wick ordered NLW, showing that the Wick ordered NLW naturally appears as a suitable scaling limit of non-renormalized NLW with Gaussian random initial data.

On considère les équations des ondes non-linéaires défocalisantes sur le tore de dimension deux. On construit des mesures de Gribbs invariantes pour les équation renormalisés au sens de Wick. On prouve ensuite une propriété d’universalité faible pour ces équations renormalisés, en montrant qu’elle apparaissent comme limites d’équations d’ondes non renormalisées avec conditions initiales aléatoires de loi gaussienne.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1620
Classification: 35L71
Keywords: nonlinear wave equation, nonlinear Klein–Gordon equation, Gibbs measure, Wick ordering, Hermite polynomial, white noise functional, weak universality

Tadahiro Oh 1; Laurent Thomann 2

1 School of Mathematics, The University of Edinburgh, and The Maxwell Institute for the Mathematical Sciences, James Clerk Maxwell Building, The King’s Buildings, Peter Guthrie Tait Road, Edinburgh EH9 3FD, United Kingdom
2 Institut Élie Cartan, Université de Lorraine, B.P. 70239, F-54506 Vandœuvre-lès-Nancy Cedex, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2020_6_29_1_1_0,
     author = {Tadahiro Oh and Laurent Thomann},
     title = {Invariant {Gibbs} measures for the 2-$d$ defocusing nonlinear wave equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--26},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {1},
     year = {2020},
     doi = {10.5802/afst.1620},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1620/}
}
TY  - JOUR
AU  - Tadahiro Oh
AU  - Laurent Thomann
TI  - Invariant Gibbs measures for the 2-$d$ defocusing nonlinear wave equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2020
SP  - 1
EP  - 26
VL  - 29
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1620/
DO  - 10.5802/afst.1620
LA  - en
ID  - AFST_2020_6_29_1_1_0
ER  - 
%0 Journal Article
%A Tadahiro Oh
%A Laurent Thomann
%T Invariant Gibbs measures for the 2-$d$ defocusing nonlinear wave equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2020
%P 1-26
%V 29
%N 1
%I Université Paul Sabatier, Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1620/
%R 10.5802/afst.1620
%G en
%F AFST_2020_6_29_1_1_0
Tadahiro Oh; Laurent Thomann. Invariant Gibbs measures for the 2-$d$ defocusing nonlinear wave equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 29 (2020) no. 1, pp. 1-26. doi : 10.5802/afst.1620. https://afst.centre-mersenne.org/articles/10.5802/afst.1620/

[1] Sergio Albeverio; Ana Bela Cruzeiro Global flows with invariant (Gibbs) measures for Euler and Navier-Stokes two-dimensional fluids, Commun. Math. Phys., Volume 129 (1990) no. 3, pp. 431-444 | DOI | MR | Zbl

[2] Jean Bourgain Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal., Volume 3 (1993) no. 2, pp. 107-156 | DOI | Zbl

[3] Jean Bourgain Periodic nonlinear Schrödinger equation and invariant measures, Commun. Math. Phys., Volume 166 (1994) no. 1, pp. 1-26 | DOI | Zbl

[4] Jean Bourgain Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, Commun. Math. Phys., Volume 176 (1996) no. 2, pp. 421-445 | DOI | Zbl

[5] Jean Bourgain Nonlinear Schrödinger equations, Hyperbolic equations and frequency interactions (Park City, UT, 1995) (IAS/Park City Mathematics Series), Volume 5, American Mathematical Society, 1999, pp. 3-157 | DOI | Zbl

[6] David C. Brydges; Gordon Slade Statistical mechanics of the 2-dimensional focusing nonlinear Schrödinger equation, Commun. Math. Phys., Volume 182 (1996) no. 2, pp. 485-504 | DOI | Zbl

[7] Nicolas Burq; Laurent Thomann; Nikolay Tzvetkov Global infinite energy solutions for the cubic wave equation, Bull. Soc. Math. Fr., Volume 143 (2015) no. 2, pp. 301-313 | DOI | MR | Zbl

[8] Nicolas Burq; Laurent Thomann; Nikolay Tzvetkov Remarks on the Gibbs measures for nonlinear dispersive equations, Ann. Fac. Sci. Toulouse, Math., Volume 27 (2018) no. 3, pp. 527-597 | DOI | MR | Zbl

[9] Nicolas Burq; Nikolay Tzvetkov Random data Cauchy theory for supercritical wave equations. I. Local theory, Invent. Math., Volume 173 (2008) no. 3, pp. 449-475 | DOI | MR | Zbl

[10] Nicolas Burq; Nikolay Tzvetkov Random data Cauchy theory for supercritical wave equations. II. A global existence result, Invent. Math., Volume 173 (2008) no. 3, pp. 477-496 | DOI | MR | Zbl

[11] Giuseppe Da Prato; Arnaud Debussche Two-dimensional Navier-Stokes equations driven by a space-time white noise, J. Funct. Anal., Volume 196 (2002) no. 1, pp. 180-210 | DOI | MR | Zbl

[12] Giuseppe Da Prato; Luciano Tubaro Wick powers in stochastic PDEs: an introduction, 2006 (Technical Report UTM, 39 pp)

[13] Jean Ginibre; Yoshio Tsutsumi; Giorgio Velo On the Cauchy problem for the Zakharov system, J. Funct. Anal., Volume 151 (1997) no. 2, pp. 384-436 | DOI | MR | Zbl

[14] Jean Ginibre; Giorgio Velo Generalized Strichartz inequalities for the wave equation, J. Funct. Anal., Volume 133 (1995) no. 1, pp. 50-68 | DOI | MR

[15] James Glimm; Jaffe Arthur Quantum physics. A functional integral point of view, Springer, 1987 | Zbl

[16] Massimiliano Gubinelli; Herbert Koch; Tadahiro Oh Renormalization of the two-dimensional stochastic nonlinear wave equations, Trans. Am. Math. Soc., Volume 370 (2018) no. 10, pp. 7335-7359 | DOI | MR | Zbl

[17] Massimiliano Gubinelli; Nicolas Perkowski The Hairer-Quastel universality result at stationarity, Stochastic analysis on large scale interacting systems (RIMS Kôkyûroku Bessatsu), Volume B59, Research Institute for Mathematical Sciences, Kyoto, 2016, pp. 101-115 | Zbl

[18] Massimiliano Gubinelli; Nicolas Perkowski KPZ reloaded, Commun. Math. Phys., Volume 349 (2017) no. 1, pp. 165-269 | DOI | MR | Zbl

[19] Martin Hairer; Jeremy Quastel A class of growth models rescaling to KPZ, Forum Math. Pi, Volume 6 (2018), e3, 112 pages | MR

[20] Markus Keel; Terence Tao Endpoint Strichartz estimates, Am. J. Math., Volume 120 (1998) no. 5, pp. 955-980 | DOI | MR | Zbl

[21] Rowan Killip; Betsy Stovall; Monica Visan Blowup behaviour for the nonlinear Klein-Gordon equation, Math. Ann., Volume 358 (2014) no. 1-2, pp. 289-350 | DOI | MR | Zbl

[22] Sergiu Klainerman; Matei Machedon Space-time estimates for null forms and the local existence theorem, Commun. Pure Appl. Math., Volume 46 (1993) no. 9, pp. 1221-1268 | DOI | MR | Zbl

[23] Sergiu Klainerman; Sigmund Selberg Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., Volume 4 (2002) no. 2, pp. 223-295 | DOI | MR | Zbl

[24] Hans Lindblad; Christopher D. Sogge On existence and scattering with minimal regularity for semilinear wave equations, J. Funct. Anal., Volume 130 (1995) no. 2, pp. 357-426 | DOI | MR | Zbl

[25] Henri P. McKean Statistical mechanics of nonlinear wave equations. IV. Cubic Schrödinger, Commun. Math. Phys., Volume 168 (1995) no. 3, pp. 479-491 Erratum: “Statistical mechanics of nonlinear wave equations. IV. Cubic Schrödinger”, Commun. Math. Phys. 173 (1995), no. 3, p. 675 | DOI | Zbl

[26] Edward Nelson A quartic interaction in two dimensions, Mathematical Theory of Elementary Particles (Proc. Conf., Dedham, Mass., 1965), M.I.T. Press, 1966, pp. 69-73

[27] Tadahiro Oh; Oana Pocovnicu Probabilistic global well-posedness of the energy-critical defocusing quintic nonlinear wave equation on 3 , J. Math. Pures Appl., Volume 105 (2016) no. 3, pp. 342-366 | MR | Zbl

[28] Tadahiro Oh; Jeremy Quastel On the Cameron-Martin theorem and almost-sure global existence, Proc. Edinb. Math. Soc., II. Ser., Volume 59 (2016) no. 2, pp. 483-501 | MR | Zbl

[29] Tadahiro Oh; Geordie Richards; Laurent Thomann On invariant Gibbs measures for the generalized KdV equations, Dyn. Partial Differ. Equ., Volume 13 (2016) no. 2, pp. 133-153 | MR | Zbl

[30] Tadahiro Oh; Laurent Thomann A pedestrian approach to the invariant Gibbs measures for the 2-d defocusing nonlinear Schrödinger equations, Stoch. Partial Differ. Equ., Anal. Comput., Volume 6 (2018) no. 3, pp. 397-445 | Zbl

[31] Barry Simon The P(φ) 2 Euclidean (quantum) field theory, Princeton Series in Physics, Princeton University Press, 1974, xx+392 pages | Zbl

[32] Terence Tao Nonlinear dispersive equations. Local and global analysis, CBMS Regional Conference Series in Mathematics, 106, American Mathematical Society, 2006, xvi+373 pages | Zbl

[33] Maciej Zworski Semiclassical analysis, Graduate Studies in Mathematics, 138, American Mathematical Society, 2012, xii+431 pages | MR | Zbl

Cited by Sources: